The Open UniversitySkip to content
 

Enumerating indices of Schubert varieties defined by inclusions

Albert, Michael H. and Brignall, Robert (2014). Enumerating indices of Schubert varieties defined by inclusions. Journal of Combinatorial Theory, Series A, 123(1) pp. 154–168.

DOI (Digital Object Identifier) Link: https://doi.org/10.1016/j.jcta.2013.12.003
Google Scholar: Look up in Google Scholar

Abstract

By extending the notion of grid classes to include infinite grids, we establish a structural characterisation of the simple permutations in Av(4231,35142,42513,351624)Av(4231,35142,42513,351624), a pattern class which has three different connections with algebraic geometry, including the specification of indices of Schubert varieties defined by inclusions. This characterisation leads to the enumeration of the class.

Item Type: Journal Item
Copyright Holders: 2013 Elsevier Inc.
ISSN: 0097-3165
Keywords: Schubert varieties; pattern classes; enumeration
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 39273
Depositing User: Robert Brignall
Date Deposited: 15 Jan 2014 15:22
Last Modified: 23 May 2019 14:16
URI: http://oro.open.ac.uk/id/eprint/39273
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU